Ein Approximationssatz für die Fuchsschen Gruppen

P. J. Myrberg Helsingfors

TBD mathscidoc:1701.33772

Acta Mathematica, 57, (1), 389-409, 1931.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 95 downloads ] [ 0 comments ]
@inproceedings{p.1931ein,
  title={Ein Approximationssatz für die Fuchsschen Gruppen},
  author={P. J. Myrberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203058355273481},
  booktitle={Acta Mathematica},
  volume={57},
  number={1},
  pages={389-409},
  year={1931},
}
P. J. Myrberg. Ein Approximationssatz für die Fuchsschen Gruppen. 1931. Vol. 57. In Acta Mathematica. pp.389-409. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203058355273481.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved